# SDR SWAA2021060473159

- Difficulty date: May 14, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 927-947 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 927-947 RBL 25 INTERCOSTAL FOUND CRACKED ; / REMOVED AND REPLACED INTERCOSTAL BS 927-947 RBL 20 IAW DWG 147A7500 REV C; SRM 51-40-02-0G-0. RESTORED CIC IAW AMM 51-21-91-620-802; ALL WORK C/W; AUDIT C/W
